I wonder if anyone can offer me some advise before I contact my consultant!
Approximately 6 weeks ago I came off of Mitotane after 8 1/2 years, I am able to adjust my hydrocortisone dosage to suit me as time goes along. ( although, initially, I did reduce this by 10 mg, I have returned to taking my usual 40mg a day again) My issue is that for the first couple of weeks I felt fine, and was even able to see an improvement in my cognitive ability, however, now I am so tired that I fall asleep most afternoons, feel lethargic and my generally unwell; also my night time sleep pattern isn’t great.
Forget me not
Hi Irisflag and welcome to the Online Community, although I am so sorry to see the circumstance that brought you here.
My cancer journey was rather different but as your question is very specific go to our ‘Ask an Expert’ section and post your question to our Nurse Team but please allow a few days to get an reply.
All the best.
Mike - Thehighlander
It always seems impossible until its done - Nelson Mandela
Safe payments by:
We're here to provide physical, financial and emotional support. So whatever cancer throws your way, we're right there with you.
© Macmillan Cancer Support
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man
(604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company
number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: